Document Detail


Hypocalcaemia following therapy of thyrotoxicosis in an infant.
MedLine Citation:
PMID:  16497652     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
CONCLUSION: Severe hypocalcaemia may follow initiation of antithyroid therapy in infants with thyrotoxicosis.
Authors:
Sonal Kansra; Devidayal; Deepti Suri; Meenu Singh
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Acta paediatrica (Oslo, Norway : 1992)     Volume:  95     ISSN:  0803-5253     ISO Abbreviation:  Acta Paediatr.     Publication Date:  2006 Mar 
Date Detail:
Created Date:  2006-02-24     Completed Date:  2006-06-28     Revised Date:  2014-07-29    
Medline Journal Info:
Nlm Unique ID:  9205968     Medline TA:  Acta Paediatr     Country:  Norway    
Other Details:
Languages:  eng     Pagination:  375-7     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Antithyroid Agents / adverse effects*
Graves Disease / complications*,  congenital,  diagnosis
Humans
Hypocalcemia / chemically induced*,  diagnosis,  therapy
Infant
Male
Thyrotoxicosis / diagnosis,  drug therapy*,  etiology
Chemical
Reg. No./Substance:
0/Antithyroid Agents

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Tap-water enema for children with myelomeningocele and neurogenic bowel dysfunction.
Next Document:  Monovalent cations use multiple mechanisms to resolve ribozyme misfolding.